MAUDE Adverse Event Report: RD RAINBOW SET M20-12; OXIMETER

RD RAINBOW SET M20-12; OXIMETER
Model Number 4257
Medical Device Problem Code Sensing Intermittently (1558)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to the local facility but has not yet been received at the main office for evaluation.Once returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that cable lost signal during use.No consequences or impact to patient were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was evaluated.A torn bend relief on the connector side was found during visual inspection.The device passed continuity testing and functional tests.The cable was able to obtain measurements and was functioning electrically as designed.

Brand Name
RD RAINBOW SET M20-12
Common Device Name
OXIMETER
MDR Report Key12477960
Report Number3011353843-2021-00240
Device Sequence Number17072270
Product Code DQA
UDI-Device Identifier00843997011679
UDI-Public00843997011679
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4257
Device Catalogue Number4257
Device Lot Number20GBE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/23/2021
Supplement Date Received by Manufacturer09/29/2021
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date10/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1